MadGraph Spring 2011

US/Central
WH 3NW (Fermilab)

WH 3NW

Fermilab

Kirk Road and Pine Street, Batavia, IL USA
Description
Workshop for MadGraph and FeynRules developers. Presentations and discussions of present status and future developments of development projects within the FeynRules and MadGraph set of tools.
Directions to Fermilab Transportation Local hotels and hotel map
Comfort Inn and Candlewood Suites are affordable and convenient choices. Please note that off-site housing requires access to car to get to Fermilab.
For EVO click here
C
lick for meeting photo
Participants
  • Ayan Paul
  • Benjamin Fuks
  • David Lopez-Val
  • Dorival Goncalves Netto
  • Fabio Maltoni
  • Grisha Kirilin
  • Joey Huston
  • Johan Alwall
  • Jorge de Blas Mateo
  • Kaoru Hagiwara
  • Kentarou Mawatari
  • Li Qiang
  • Marcela Carena
  • Mathew McCaskey
  • Mihailo Backovic
  • olivier mattelaer
  • Paolo Torrielli
  • Phillip Grajek
  • Simon de Visscher
  • Timothy Stelzer
  • Yoshitaro Takaesu
    • 9:30 AM 9:40 AM
      Welcome 10m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Johan Alwall (Fermilab)
    • 9:40 AM 10:30 AM
      The vision of MadGraph + FeynRules 50m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Johan Alwall (Fermilab)
      Slides
    • 10:30 AM 11:00 AM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 11:00 AM 12:00 PM
      MadGraph 5 Tutorial 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: olivier mattelaer (ucl)
      Slides
    • 12:00 PM 1:30 PM
      Lunch 1h 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 1:30 PM 4:00 PM
      Working groups + short presentation WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA

      The working groups and short presentations will include the following topics (which can extend over multiple days):
      1. Making multi-parton calculations efficient (color and subprocesses) (chair : Fabio Maltoni)
      2. Particle decays in MG5  (chair: Phil Grajek/Johan Alwall)
      3. Loop induced processes (chair: Qiang Li)
      4. NLO : common projects/check/validations (chair: Kentarou Mawatari)
      5. BSM  for colliders/flavor and dark matter: what do we need more? (chair: Olivier Mattelaer)

      Conveners: Fabio Maltoni (Universite' catholique de Louvain (CP3)), Kentarou Mawatari (Vrije Univ. Brussel), Dr Qiang Li (PSI), olivier mattelaer (ucl)
      slides
    • 4:00 PM 4:30 PM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 4:30 PM 6:00 PM
      Common discussions and presentations WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 9:00 AM 10:00 AM
      Status of MadGOLEM 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: David Lopez Val (University of Heidelberg)
      Slides
    • 10:00 AM 10:30 AM
      Photograph + Coffee 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 10:30 AM 11:30 AM
      MadLoop and MadFKS 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Valentin Hirschi (Ecole Polytechnique Federale de Lausanne (EPFL))
      Slides
    • 11:30 AM 12:30 PM
      Automatic MC@NLO 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Paolo Torrielli (Ecole Polytechnique Federale de Lausanne (EPFL))
      Slides
    • 12:30 PM 2:00 PM
      Lunch 1h 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 2:00 PM 4:00 PM
      Working groups + short presentation WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA

      The working groups and short presentations will include the following topics (which can extend over multiple days):
      1. Making multi-parton calculations efficient (color and subprocesses) (chair : Fabio Maltoni)
      2. Particle decays in MG5  (chair: Phil Grajek/Johan Alwall)
      3. Loop induced processes (chair: Qiang Li)
      4. NLO : common projects/check/validations (chair: Kentarou Mawatari)
      5. BSM  for colliders/flavor and dark matter: what do we need more? (chair: Olivier Mattelaer)

      Conveners: Fabio Maltoni (Universite' catholique de Louvain (CP3)), Kentarou Mawatari (Vrije Univ. Brussel), Dr Philip Grajek (VUB), Dr Qiang Li (PSI), olivier mattelaer (ucl)
      slides
    • 4:00 PM 4:30 PM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 4:30 PM 6:00 PM
      Common discussions and presentations WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 7:00 PM 8:30 PM
      Workshop Dinner 1h 30m 1025 Aurora Ave, Naperville, IL 60540-6268 (Meson Sabika Restaurant)

      1025 Aurora Ave, Naperville, IL 60540-6268

      Meson Sabika Restaurant

      1025 Aurora Ave Naperville, IL 60540-6268
    • 9:00 AM 10:00 AM
      MadDM 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Mathew McCaskey
      Slides
    • 10:00 AM 10:30 AM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 10:30 AM 11:30 AM
      UFO/ALOHA 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: olivier mattelaer (ucl)
      Slides
    • 11:30 AM 12:30 PM
      FeynRules status and plans 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speakers: Benjamin Fuks (Institut Pluridisciplinaire Hubert Curien (IPHC)-Inst. Nat. Phys), Claude Duhr (IPPP Durham)
      document
      Slides
    • 12:30 PM 2:00 PM
      Lunch 1h 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 2:00 PM 4:00 PM
      Working groups + short presentation WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA

      The working groups and short presentations will include the following topics (which can extend over multiple days):
      1. Making multi-parton calculations efficient (color and subprocesses) (chair : Fabio Maltoni)
      2. Particle decays in MG5  (chair: Phil Grajek/Johan Alwall)
      3. Loop induced processes (chair: Qiang Li)
      4. NLO : common projects/check/validations (chair: Kentarou Mawatari)
      5. BSM  for colliders/flavor and dark matter: what do we need more? (chair: Olivier Mattelaer)

      Conveners: Fabio Maltoni (Universite' catholique de Louvain (CP3)), Kentarou Mawatari (Vrije Univ. Brussel), Dr Philip Grajek (VUB), Dr Qiang Li (PSI), olivier mattelaer (ucl)
      slides
    • 4:00 PM 4:30 PM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 4:30 PM 6:00 PM
      Common discussions and presentations WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 9:00 AM 10:00 AM
      Recursion relations in MadGraph 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Yoshitaro Takaesu (Sokendai/KEK)
      Slides
    • 10:00 AM 10:30 AM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 10:30 AM 11:30 AM
      Gravitino phenomenology with MG/ME 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Kentarou Mawatari (Vrije Univ. Brussel)
      Slides
    • 11:30 AM 12:30 PM
      Event generation on GPU 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Junichi Kanzaki (High Energy Accelerator Research Organization (KEK))
      Slides
    • 12:30 PM 1:30 PM
      Lunch 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 1:30 PM 3:15 PM
      Working groups + short presentation WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA

      The working groups and short presentations will include the following topics (which can extend over multiple days):
      1. Making multi-parton calculations efficient (color and subprocesses) (chair : Fabio Maltoni)
      2. Particle decays in MG5  (chair: Phil Grajek/Johan Alwall)
      3. Loop induced processes (chair: Qiang Li)
      4. NLO : common projects/check/validations (chair: Kentarou Mawatari)
      5. BSM  for colliders/flavor and dark matter: what do we need more? (chair: Olivier Mattelaer)

      Conveners: Fabio Maltoni (Universite' catholique de Louvain (CP3)), Kentarou Mawatari (Vrije Univ. Brussel), Dr Philip Grajek (VUB), Dr Qiang Li (PSI), olivier mattelaer (ucl)
      slides
    • 3:15 PM 3:30 PM
      Concluding remarks 15m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 3:30 PM 4:00 PM
      Coffee break 30m WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
    • 4:00 PM 5:00 PM
      Theory-Experiment Joint Seminar (Wine and Cheese) 1h WH 3NW

      WH 3NW

      Fermilab

      Kirk Road and Pine Street, Batavia, IL USA
      Speaker: Fabio Maltoni (Universite' catholique de Louvain (CP3))